My Mom has parkinsons (from 2008)and takes Syndopa plus and Adcapone.She takes medicine for BP and clodrel and Calcium .
She had a lumpectomy to remove a malignant tumor from her right breast in Aug 2010 and now a small lump has started in the left side which is benign.An FNAC is being done almost every month.
From one month she is finding difficulty in breathing (which was not so severe earlier) and doses of Syndopa is not giving relief.She has cough also with a little phlegm.The phlegm doesn't come out fully.Pulonologist has put her on zerohaler but she is now complaining of nausea and ill feeling in the stomach.ESR is high.
What could be the reason for this. She is 78 yrs old
Yes this has some information that might be of help:
that you could discuss with her doctor. There are a variety of causes they would have to rule out. Also from what you described she has multiple conditions that can have an effect of their own as well as medications she takes for them she needs that could potentially interact. Somtimes medications for Parkinson's although they need to be taken can be less effective over time. If you have specific concerns related to Parkinson's a neurologist who is a movement disorders specialist would be the best help. However all her doctors should coordinate with each other as regards what would be the appropriate medications and potential medication interactions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.